Publicações 2019 - Alunos

  1. Caramello, Francisco C., Jr.Töben, Dirk Positively curved Killing foliations via deformations. Trans. Amer. Math. Soc. 372 (2019), no. 11, 8131–8158.
  2. Lobos, G. A.Tassi, M. P. A classification of pseudo-parallel hypersurfaces of $\Bbb S^n\times\Bbb R$ and $\Bbb H^n\times\Bbb R$. Differential Geom. Appl. 62 (2019), 72–82.
  3. Darós, Alisson; Arruda, Lynnyngs Kelly; On the instability of elliptic traveling wave solutions of the modified Camassa–Holm equation. J. Differential Equations 266 (2019), no. 4, 1946–1968.
  4. do Rei Filho, C.Tojeiro, R. Minimal conformally flat hypersurfaces. J. Geom. Anal. 29 (2019), no. 3, 2931–2956.
  5. de Oliveira, César R.Pigossi, Mariane Proof of dynamical localization for perturbations of discrete 1D Schrödinger operators with uniform electric fields. Math. Z. 291 (2019), no. 3-4, 1525–1541.
  6. Carvalho, R. S.Oréfice-Okamoto, B.Tomazella, J. N. μ-constant deformations of functions on an ICIS. J. Singul. 19 (2019), 163–176.
  7. Samprogna, RodrigoGentile Moussa, Cláudia B.Caraballo, TomásSchiabel, Karina Trajectory and global attractors for generalized processes. Discrete Contin. Dyn. Syst. Ser. B 24 (2019), no. 8, 3995–4020.
  8. Samprogna, R. A.Schiabel, K.Gentile Moussa, C. B. Pullback attractors for multivalued processes and application to nonautonomous problems with dynamic boundary conditions. Set-Valued Var. Anal. 27 (2019), no. 1, 19–50.
  9. Ferreira, Fabiana Mariade Paiva, Francisco Odair On a resonant and superlinear elliptic system. Discrete Contin. Dyn. Syst. 39 (2019), no. 10, 5775–5784.
  10. Arcoya, Davidde Paiva, Francisco OdairMendoza, José M. Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation. [Existence of solutions for a nonhomogeneous elliptic Kirchhoff type equation] J. Math. Anal. Appl. 480 (2019), no. 2, 123401, 12 pp.
  11. Lobos, G. A.Tassi, M. P.Yucra Hancco, A. J. Pseudo-parallel surfaces of 𝕊nc× and nc×. Bull. Braz. Math. Soc. (N.S.) 50 (2019), no. 3, 705–715. 
  12. Silva de Souza, C. H.Tomazella, J. N. Erratum to "Magic p-dimensional cubes'': (Acta Arith. 96 (2001), 361–364). Acta Arith. 191 (2019), no. 1, 95–100.
  13. Ebert, Marcelo RempelLourenço, Linniker Monteiro The critical exponent for evolution models with power non-linearity. New tools for nonlinear PDEs and application, 153–177, Trends Math., Birkhäuser/Springer, Cham, 2019.
  14. Barostichi, Rafael F.Figueira, Renata O.Himonas, A. Alexandrou Well-posedness of the "good'' Boussinesq equation in analytic Gevrey spaces and time regularity. J. Differential Equations 267 (2019), no. 5, 3181–3198.
  15. Guimarães, Mateus BalbinoHurtado, Elard JuarezRodrigues, Rodrigo da Silva Existence and multiplicity of solutions for non-degenerate Kirchhoff type problem with nonlinear boundary condition. Electron. J. Differential Equations 2019, Paper No. 42, 12 pp.